View Complete Reference

Quick, R and Wolz, M (2003)

Benford's Law in deutschen Rechnungslegungsdaten

Betriebswirtschaftliche Forschung und Praxis 55(2), pp. 208-224.

ISSN/ISBN: 0340-5370 DOI: Not available at this time.

Note - this is a foreign language paper: GER

Abstract: Not available at this time.

@article{, author = {Quick, Reiner and Wolz, Matthias}, year = {2003}, month = {03}, pages = {208--224}, title = {Benford's law in Deutschen rechnungslegungsdaten}, journal={Betriebswirtschaftliche Forschung und Praxis}, volume={55}, number={2}, }

Reference Type: Journal Article

Subject Area(s): Accounting, Economics